# SDR UALA2012022000998

- Difficulty date: February 20, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 83,019 hours, 13,438 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Rvdt
- Condition: Misrigged
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

T/E FLAP DISAGREE EICAS ON FLAP EXTENSION FOR LANDING.  FOUND ON INITIAL EVALUATION ON FSEU M603 FLAP LEVER RVDT MISRIG SEC1 AND M548 OUTBD SLAT PDU RVDT MISSRIG, RAISED FLAPS UP ELECTRICALLY, CHECKED NR 2 OUTBD SLATS PDU INDICATOR ALL NORMAL AS PER MM.  PERFORMED GRD CHECK AND OPS CHECK FOR FLAPS NORMAL OPERATION AS PER MM.  ALL OPS NORMAL AND IND NORMAL, ALL FAULTS AND MSG CLEARED.
